Miles, John W. (1960) SCATTERING OF ELASTIC WAVES BY SMALL INHOMOGENEITIES. Geophysics, 25 (3) 642-648 doi:10.1190/1.1438745
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | SCATTERING OF ELASTIC WAVES BY SMALL INHOMOGENEITIES | ||
Journal | Geophysics | ||
Authors | Miles, John W. | Author | |
Year | 1960 (June) | Volume | 25 |
Issue | 3 | ||
Publisher | Society of Exploration Geophysicists | ||
DOI | doi:10.1190/1.1438745 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 894005 | Long-form Identifier | mindat:1:5:894005:0 |
GUID | 0 | ||
Full Reference | Miles, John W. (1960) SCATTERING OF ELASTIC WAVES BY SMALL INHOMOGENEITIES. Geophysics, 25 (3) 642-648 doi:10.1190/1.1438745 | ||
Plain Text | Miles, John W. (1960) SCATTERING OF ELASTIC WAVES BY SMALL INHOMOGENEITIES. Geophysics, 25 (3) 642-648 doi:10.1190/1.1438745 | ||
In | (1960, June) Geophysics Vol. 25 (3) Society of Exploration Geophysicists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |